# SDR AALA202106039004

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 60,230 hours, 31,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2091
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 57,389 hours, 33,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 13 LEFT EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY (AALA202106039007) PER AMM 35-51-38-400-002-A.
